Global attractors for cross diffusion systems on domains of arbitrary dimension

Hendrik Kuiper, Le Dung

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

A general triangular cross diffusion system given on a domain of arbitrary dimension n is considered. It will be shown that (L,L p) boundedness implies uniformly boundedness. The general result is then applied to several systems to obtain global existence. In some cases, the existence of a global attractor is also proven.

Original languageEnglish (US)
Pages (from-to)1645-1668
Number of pages24
JournalRocky Mountain Journal of Mathematics
Volume37
Issue number5
DOIs
StatePublished - Dec 1 2007

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Global attractors for cross diffusion systems on domains of arbitrary dimension'. Together they form a unique fingerprint.

  • Cite this